# SDR UPS05445886

- Difficulty date: December 19, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATB - LEFT BODY GEAR WOULD NOT RETRACT.  L BODY TILT LIGHTS, BOTH PRIM AND ALT ON. ALSO L/BODY GEAR DOOR LIGHTS BOTH PRIM AND ALT. ON GEAR WA S EXTENDED. NO CHAFED OR PINCHED WIRE REF WDM 32-61-21 PG 2 & 32-6     1-22 PG 1. COMPLIED W/ TECH BOW NO STEERING FAULTS OR LEAK. CYCLED L&R  MAIN BODY GEAR 6 TIMES GOING TO OFF POS. & SHAKING WIRES & CARD FILE. NO FAULTS R&R L/H BODY MM32-13-15. AC OK FOR SERVICE. PRI & ALT SYS CK IN ALL SITUATIONS NOTED ABOVE. AC JACKED & LOWERED PER MM 07-11-01.
